# SDR DXTA2024102800957

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,677 hours, 4,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSPECTION LIGHT, #3SEAT OVERHEAD AND UNDERSEAT LIGHTS INOP.  WILL NOT RECHARGE USING EMER LIGHTS FAIL PREFLIGHT TEST PROCECEDURE   GAINED ACCESS TO #2 EMERGENCY LIGHTING BATTERY PACK. UPON FURTHER INVESTIGATION. FOUND THAT THE FUSE WAS NOT INSERTED CORRECTLY INTO THE BATTERY PACK. GLASS FUSE WAS GOOD. RE-INSERTED FUSE INTO BATTERY PACK AND SECURED IN PLACE. MULTIPLE EMERGENCY LIGHTING BATTERY PACK POST-MAINTENANCE CHECKS GOOD, ALL WORK DONE IAW CE-680A SPM 20-30-25. NO FURTHER DEFECTS NOTED.
